This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Lately I have noticed an oily film on the top of the water in the toilet in the morning after urinating and not flushing. My urine also seems to be darker than usual. I have been taking an opioid pain medication off and on when needed and it seems to be more present after taking one. I am also wondering if there could be something in the water where I live? I have had friends and reletives say they saw the same thing in theyre urine after spending time at my place. I also have a history of kidny stones. Any one have any comments or answers it would be greatly appreciated. Thanks
Chyle that is produced by your lymph nodes is the reason for the urine's oily residue. This is more noticeable if you left the urine stand for a period of time. However, if there are other symptoms present like difficulty in urination, pain, excessive oil and color changes, it would be best to have it evaluated by your doctor. Urine analysis may be done to help with the diagnosis. Cloudy or concentrated urine may be due to dehydration and from your kidney stones. Drink plenty of water and try not to resist to void when the urge is present.
I TO HAVE AN OILY RESIDUE IN MY URINE RIGHT AFTER I GO. I AM ALWAYS IN PAIN FROM KNEES, BACK, AND SHOULDER INJURIES. I TAKE MEDICATION ONLY WHEN EXTREME PAIN IS PRESENT AND I HAVE MY REASONS FOR THIS. ALSO, I AM ON OTHER MEDICATIONS INCLUDING INSULIN, BLOOD PRESSURE, COUMINDIN, AND OTHERS THE LIST GOES ON. I KNOW MY KINDEY FUNCTION IS NOT GOOD BUT I AM NOT IN DANGER YET. I ALSO, HAVE NIGHTMARES AND PROBLEMS SLEEPING ALONG WITH TREMORS AND NEUROTHOPY IN BOTH LEGS DOWN TO MY TOES. MY BLOOD SUGARS ARE UP AND DOWN (70 TO 400).
WHAT SHOULD I BE LOOKING AT HERE. THANKS TO ALL REPLIES.
I have the same problem when I try to go to sleep I get tremors when my body or limbs will just jerk and wake me up and i also get what I've read is sleep paralysis or night terrors where it feels like a presence is in the room. They can b terrifying and I used to think I was Gunna die but I've gotten used to them and don't really fear them anymore just hate em. But I will say I can personally link it to the pain killers which k take for the herniated disks in my back. I too have oily substance in my urine. And I have been taking vitamins and been on a weight lifting regime.
Regarding oil film in toilet - I too thought it was in my urine until I noticed the "Airwick" "Glade" automatic dispenser facing the toilet bowl and an oil sheen without urine in bowl - I sprayed the deodorant and it produces the exact sheen I thought was coming from me! No longer concerned in Virginia.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.